# SDR DALA1153300693

- Difficulty date: August 18, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME GOUGED ON UPPER RADIUS STA 1520 ABOVE STR 23-26R / FORMED NEW REPAIR SECTION J PER SRM 53-00-07 REPAIR 5 PG 201-212.  THIS IS A CATEGORY B WITH THRESHOLD REPETITIVE INSP TO START AT 5010.0 AIRFRAME FLIGHT CYCLES.  METHOD HIGH FREQUENCY EDDY CURRENT INTERVAL EVERY 12000 FLT CYCLES NDT PART 6 51-00-01 AND DETAILED INSP EVERY 12000 FLT CYCLES AND PER SRM 53-00-07 FIG 201 TABLE 11 REPAIR 5 ZONE 1 PG 210.  A/C HAS 17038.0 FLT CYCLES.
